# SDR USAA2014090200003

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 29,554 hours, 13,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1093
- Condition: Unserviceable
- Location: E&E Bay
- Part time: 51,990 hours, 20,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT CREW REPORTED ECAM DISPLAYED VENT SKIN VLV FAULT.  SELECTED BOTH BLOWER & EXTRACT VLV TO OVERRIDE, BUT EXTRACT DOOR REMAINED HALF OPEN THROUGHOUT FLIGHT & LANDING.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  R & R AEVC IAW AMM 21-26-34, PB401.  OPERATIONS CHECKED OK.
